# SDR DL72K991526

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413DA
- Make and model: Boeing 727232
- Aircraft serial: 21233
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Failed
- Location: Nr 1 Engine
- Component: 37820115
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE QUIT RIGHT AFTER ROTATION ON TAKEOFF FLIGHT.  ATTENDENT REPORTED A POPPING NOISE NO OTHER ABNORMAL IND, FUEL PUMP SHAFT SHEARED.  REPLACED SAME AND CONTROL.
